# SDR ASAA2023022242053

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 44,922 hours, 13,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS BOTH EXTERIOR AND INTERIOR INOP. GROUNDED - YES. REMOVED REPLACED AND OPS CHECKED R1 DOOR EMERGENCY LIGHT POWER SUPPLY S/N 131987 IAW B737-800 AMM 33-51-06-960-806.
